# SDR 08FDEA04115

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020300000
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED/CRACKED CORNERS OF AIR CONDITIONING BAY FLOOR PANEL 143 DF.  FABRICATED A NEW FLOOR PANEL NR 143 DF IAW DWG SRZ 25-005, REV "G".
